I have been experiencing shortness of breath for the last two weeks?
13 Feb 2012
Your symptoms may be due to Lipitor but regardless I would suggest that you please see your doctor as soon as possible. Shortness of breath could be an underlying symptom for many things... and sometimes serious conditions.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... shortness of breath, and I know that it is something I am taking, I am taking other med too, Lipitor, Hydrochlothazide, Mobic, Levothroxine, and ...
1 answer • 13 Jan 2011
I have been on azopt for over a yr now and have been having shortness of breath for some time. I even get short of breath while talking on phone. I ...
0 answers • 8 May 2011
My Step-Mother has shortness of breath and takes prednisone as one of her anti-rejection medicines for a kidney transplant, Can this cause shortness ...
3 answers • 23 Jun 2012
I am also trying to w/d from norco and it seems to also cause shortness of breath. When I take the dose I am scheduled my breathing feels better and ...
3 answers • 16 Feb 2013
I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?
... a common occurrence?? I am going to call my GYN tomorrow (of course, today is Christmas Day n they're closed... ) But should I be more ...
1 answer • 25 Dec 2013